•  
  •  
 

Turkish Journal of Mathematics

DOI

10.3906/mat-1304-22

Abstract

We use some new technical tools to obtain the existence of entire solutions for the quasilinear elliptic system of type \Delta _pu_i+h_i(\vert x\vert) \vert \nabla u_i\vert ^{p-1}=a_i(\vert x\vert ) f_i(u_{1},u_2) on R^N (N\geq 3, i=1,2) where N-1\geq p>1, \Delta_p is the p-Laplacian operator, and h_i, a_i, f_i are suitable functions. The results of this paper supplement the existing results in the literature and complete those obtained by Jesse D Peterson and Aihua W Wood (Large solutions to non-monotone semilinear elliptic systems, Journal of Mathematical Analysis and Applications, Volume 384, pages 284--292, 2011).

First Page

267

Last Page

277

Included in

Mathematics Commons

Share

COinS